You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Non-and Semi-Parametric Estimation of Transition Probabilities from Censored Observation of a Non-Homogeneous Markov Process
Per Kragh Andersen, Lars Sommer Hansen and Niels Keiding
Scandinavian Journal of Statistics
Vol. 18, No. 2 (1991), pp. 153-167
Published by: Wiley on behalf of Board of the Foundation of the Scandinavian Journal of Statistics
Stable URL: http://www.jstor.org/stable/4616198
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Non-homogeneous Markov process models for life history data are studied. We review Aalen & Johansen's (1978) methodology for estimating transition probabilities in such models and extend the methods to the case where each transition intensity is specified via a proportional intensities regression model. Data from a clinical trial in liver cirrhosis serve as illustration.
Scandinavian Journal of Statistics © 1991 Board of the Foundation of the Scandinavian Journal of Statistics